Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Endomorphisms of a Lebesgue space


Authors: William Parry and Peter Walters
Journal: Bull. Amer. Math. Soc. 78 (1972), 272-276
MSC (1970): Primary 28A65
DOI: https://doi.org/10.1090/S0002-9904-1972-12954-9
Errata, Volume 78: Bull. Amer. Math. Soc., Volume 78, Number 4 (1972), 628--628
MathSciNet review: 0294604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. S. Ornstein, Bernoulli shifts with the same entropy are isomorphic, Advances in Math. 4 (1970), 337-352. MR 41 # 1973. MR 257322
  • 2. W. Parry, Entropy and generators in ergodic theory, Benjamin, New York, 1969. MR 41 #7071. MR 262464
  • 3. A. M. Veršik, A theorem on the lacunary isomorphisms of monotone sequences of partitions, Funkcional. Anal. i Priložen. 2 (1968), no. 3, 17-21 = Functional Anal. Appl. 2 (1968), no. 3, 200-203. MR 241604
  • 4. A. M. Veršik, Decreasing sequences of measurable partitions and their applications, Dokl. Akad. Nauk SSSR 193 (1970), 748-751 = Soviet Math. Dokl. 11 (1970), 1007-1011. MR 268360
  • 5. V. A. Rohlin, Exact endomorphisms of a Lebesgue space, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 499-530; English transl., Amer. Math. Soc. Transl. (2) 39 (1964), 1-36. MR 26 # 1423. MR 143873
  • 6. V. A. Rohlin, Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk 22 (1967), no. 5 (137), 3-56 = Russian Math. Surveys 22 (1967), no. 5, 1-52. MR 36 #349. MR 217258
  • 7. P. Walters, Roots of n: 1 measure-preserving transformations, J. London Math. Soc. 44 (1969), 7-14. MR 38 #1236. MR 232913
  • 8. H. Furstenberg, Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Math. Systems Theory 1 (1967), 1-49. MR 35 #4369. MR 213508
  • 9. R. Jones and W. Parry, Compact abelian group extensions of dynamical systems, Compositio Math. (to appear). MR 338318

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A65

Retrieve articles in all journals with MSC (1970): 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12954-9

American Mathematical Society